MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ANTISTREPTOLYSIN O; ANTISTREPTOLYSIN - STREPTOLYSIN O REAGENT

ROCHE DIAGNOSTICS TINA-QUANT ANTISTREPTOLYSIN O; ANTISTREPTOLYSIN - STREPTOLYSIN O REAGENT
Catalog Number 08105472190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant antistreptolysin o results from one patient sample tested on the cobas c 503 analytical unit.On (b)(6) 2025: the initial result of the undiluted patient sample was 295 or 296 iu/ml.The first repeat result of the undiluted patient sample was 295 iu/ml.On (b)(6) 2025: the second repeat result of the undiluted patient sample was 308 iu/ml.The third repeat result of the undiluted patient sample was 310 iu/ml.The fourth repeat result from the first module, with the patient sample at 1:5 dilution manually ordered, was 6504 iu/ml with an invalidating data flag.The fifth repeat result from the first module, with the patient sample at 1:5 dilution manually ordered, was 7895 iu/ml with an invalidating data flag.The sixth repeat result from the second module, with he patient sample at 1:3 dilution manually ordered, was 3445 iu/ml with an invalidating data flag.The seventh repeat result from the second module, with the patient sample at 1:3 dilution manually ordered, was 7926 iu/ml with an invalidating data flag.The eighth repeat result from a partner laboratory's c 702 module, with the patient sample undiluted, was 257 iu/ml with an invalidating data flag.The ninth repeat result from the partner laboratory's c 702 module with the patient sample on auto rerun at decreased mode was 7301 iu/ml with an invalidating data flag.The tenth repeat result from a partner laboratory's c 702 module with the patient sample at a 1:50 manually ordered dilution was 16445 iu/ml.The physician questioned the initial result, as the patient's previous results were >6000 iu/ml.
 
Additional Manufacturer Narrative
Medwatch fields a2 age number and a2 age units were updated.Abnormal aspiration errors were also noted in the alarm trace.Per product labeling, "high-dose hook effect: no false result occurs up to an antistreptolysin o activity of 4000 iu/ml." the investigation determined that the root cause is related to a high dose hook effect, which is consistent with the concentration in the sample being extremely high.

Brand Name
TINA-QUANT ANTISTREPTOLYSIN O
Common Device Name
ANTISTREPTOLYSIN - STREPTOLYSIN O REAGENT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22307034
Report Number1823260-2025-01911
Device Sequence Number7997758
Product Code GTQ
UDI-Device Identifier07613336133545
UDI-Public07613336133545
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08105472190
Device Lot Number85063601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient SexUnknown